763 articles – 7610 references  [version française]
.:. Browse > By arXiv subject > Nonlinear Sciences .:.
14 documents ordered by :

Arithmetical chaos
Bogomolny E., Georgeot B., Giannoni M.J., Schmit C.
Physics Reports 291 (1997) 219-324 [in2p3-00000186 - version 1]
Complex periodic orbits and tunneling in chaotic potentials
Creagh S.C., Whelan N.D.
Physical Review Letters 77 (1996) 4975-4979 [in2p3-00001288 - version 1]
Coding chaotic billiards - ii. compact billiards defined on the pseudosphere
Ullmo D., Giannoni M.J.
Physica D: Nonlinear Phenomena 84 (1995) 329-356 [in2p3-00003023 - version 1]
Chaotic dynamics and the GOE-GUE transition
Bohigas O., Giannoni M.J., Ozorio De Almeida A.M., Schmit C.
Nonlinearity 8 (1995) 203-221 [in2p3-00003022 - version 1]
Chaos-assisted tunneling
Tomsovic S., Ullmo D.
Physical Review E: Statistical, Nonlinear, and Soft Matter Physics 50 (1994) 145-162 [in2p3-00014991 - version 1]
Classical mechanics of two-electron atoms
Richter K., Tanner G., Wintgen D.
Physical Review A: Atomic, Molecular and Optical Physics 48 (1993) 4182-4196 [in2p3-00005004 - version 1]
Chaotic billiards generated by arithmetic groups
Bogomolny E.B., Georgeot B., Giannoni M.J., Schmit C.
Physical Review Letters 69 (1992) 1477-1480 [in2p3-00004638 - version 1]
Phase transitions in multilayer helium films
Cheng E., Cole M.W., Saam W.F., Treiner J.
Physical Review B 46 (1992) 13967-13982 [in2p3-00004581 - version 1]
Coding chaotic billiards - i- non-compact billiards on a negative curvature manifold
Giannoni M.J., Ullmo D.
Physica D: Nonlinear Phenomena 41 (1990) 371-390 [in2p3-00004806 - version 1]
Autocorrelation function and quantum recurrence of wavepackets
Nauenberg M.
Journal of Physics B: Atomic, Molecular and Optical Physics 23 (1990) L385- [in2p3-00015949 - version 1]
Classical transport effects on chaotic levels
Bohigas O., Tomsovic S., Ullmo D.
Physical Review Letters 65 (1990) 5-8 [in2p3-00022543 - version 1]
Phase-space localization : topological aspects of quantum chaos
Leboeuf P., Kurchan J., Feingold M., Arovas D.P.
Physical Review Letters 65 (1990) 3076-3079 [in2p3-00022722 - version 1]
Chaos-revealing multiplicative representation of quantum eigenstates
Leboeuf P., Voros A.
Journal of Physics A: Mathematical and General 23 (1990) 1765-1774 [in2p3-00002329 - version 1]
Chaotic motion and random matrix theories
Bohigas O., Giannoni M.J.
Dans Mathematical and Computational Methods in Nuclear Physics - Granada Workshop on Mathematical and Computational Methods in Nuclear Physics 6, Espagne [in2p3-00016778 - version 1]